Translator Disclaimer
15 May 2011 Near optimal bounds in Freiman's theorem
Tomasz Schoen
Author Affiliations +
Duke Math. J. 158(1): 1-12 (15 May 2011). DOI: 10.1215/00127094-1276283

Abstract

We prove that if for a finite set A of integers we have |A+A|K|A|, then A is contained in a generalized arithmetic progression of dimension at most K1+C(logK)1/2 and of size at most exp(K1+C(logK)-1/2)|A| for some absolute constant C. We also discuss a number of applications of this result.

Citation

Download Citation

Tomasz Schoen. "Near optimal bounds in Freiman's theorem." Duke Math. J. 158 (1) 1 - 12, 15 May 2011. https://doi.org/10.1215/00127094-1276283

Information

Published: 15 May 2011
First available in Project Euclid: 3 May 2011

zbMATH: 1242.11074
MathSciNet: MR2794366
Digital Object Identifier: 10.1215/00127094-1276283

Subjects:
Primary: 11P70
Secondary: 11B25

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.158 • No. 1 • 15 May 2011
Back to Top